Scientific article
Open access

Double covers of Kummer surfaces

ContributorsMehran, Afsaneh
Published inManuscripta mathematica, vol. 123, no. 2, p. 205-235
  • Open Access - Licence nationale Springer
Publication date2007

Besides its construction as a quotient of an abelian surface, a Kummer surface can be obtained as the quotient of a K3 surface by a Z/2Z-action. In this paper, we classify all such K3 surfaces. Our classification is expressed in terms of period lattices and extends Morrison's criterion of K3 surfaces with a Shioda–Inose structure. Moreover, we list all the K3 surfaces associated to a general Kummer surface and provide very geometrical examples of this phenomenon.

Citation (ISO format)
MEHRAN, Afsaneh. Double covers of Kummer surfaces. In: Manuscripta mathematica, 2007, vol. 123, n° 2, p. 205–235. doi: 10.1007/s00229-007-0092-4
Main files (1)
Article (Published version)
ISSN of the journal0025-2611

Technical informations

Creation07/06/2010 11:07:00 AM
First validation07/06/2010 11:07:00 AM
Update time03/14/2023 3:55:47 PM
Status update03/14/2023 3:55:47 PM
Last indexation01/15/2024 8:59:36 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack